Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have grade 1 fatty liver, kidney stone and arthritis in knee. Medicine for weight loss

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi my present weight is 80 Kgs and want to reduce to 70 Kgs. My cholesterol lever is 148. sugar level is 83/163. T3T4TSH is 11.5 and HbA1C report is 5.1%. I have grade 1 fatty liver. My height is 172. Please advise medicine to reduce my weight is 172 cms. When I use to run I feed pain in stomach. I have kidney stone in both kidney. I have also arthritis in both knees. Please till me which medicine should I have to take to reduce my weight and for stomach pain.
Posted Tue, 5 Mar 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 10 hours later
Thanks for posting your query.
Your BMI is 27.04. Body Mass Index is a scale which tells you how obese you are.
Normal range being 18.5 to 25. Your cholesterol level is slightly high and in view of fatty liver, it must be reduced. Please read the diet plan and try to enact as much as feasible.
A rational combination of balanced diet, moderate calories and good amount of protein and a moderate regular aerobic exercises like jogging/brisk walking 30minutes per day are enough to serve your purpose. Do not invest time and effort in learning too complex rhythms, they are plainly unnecessary for your cause.
About the amount of meal you take- a good guide is to eat that much, by eating that you can walk comfortably if needed. You will find that it cuts down about half a roti from your full stomach feeding that is fattening you. By this norm you would get rid of excess fat slowly and it will become a behaviour so the regaining of lost weight would also not be an issue.
A diet high in protein helps to build muscles, not fat. But choose foods which are high in protein and low in fat in order to gain muscle mass.
Some suggestions can be:
•Dried fruit and nuts
•Fruit OR Vegetable juice along with Chicken or Paneer or Vegetable sandwiches (preferably brown bread)
•Omelette with toast or roll
•Cereal with milk
•A protein or energy bar
•A protein or energy shake
You should NOT be eating fat. Fat slows down digestion. It would also be slowing down the digestion of protein and carbohydrate that you had after the work out.
Include more of whole pulses, legumes, milk products, soya products, peanut butter, nuts and dry fruits, chicken in your diet. Avoid junk foods, oily foods, carbonated beverages, alcohol, saturated sweets which will eventually suppress your hunger, substitute with fruit milkshakes, chicken / tuna sandwich, boiled pulses like rajma, chole, paneer tikka, tofu sandwiches, dry fruit milkshakes, lassi, buttermilk, whole milk, groundnut chikki/ burfi, XXXXXXX banana which are high in protein and low in fat.
About your kidney stone problem you should consult a local urologist, because there is hardly any thing that may help for that account.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor